# SDR UPS96420226

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN TOP OF FRAME RT AT BSTA 1600 NEAR FLOOR STUD STR 34.  DRILLED OFF CRACK IAW SRM 51-10-01 AND REPAIRED IAW SRM'S 51-40-03 AND 51-30-02.
